MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A patient fall from hana orthopedic surgical table was reported.Instead of using the safety strap, a silk tape was used to secure the patient causing the fall.
 
Additional Manufacturer Narrative
Per the information obtained from the patient's attorney, it was reported that the hospital did not use the safety straps as recommended in the owner's manual and instead used a silk tape to secure the patient causing a patient fall.Per the information obtained from hospital's attorney, the reported injuries were disputed and incident did not result in a serious injury or death.Information pertaining to device serial number or its usage was not obtained.While the reported incident looks like use error, the reported incident or the injury was not confirmed by the hospital.The root cause of this incident thus has been deemed as inconclusive.
 
Event or Problem Description

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key20571149
Report Number2921578-2024-00021
Device Sequence Number8226726
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public(01)00842430108747
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale